New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Warning about Lyrica
3 Replies
BigJohnston - July 2

I love Lyrica and have been on and off of it for 2 years because insurance won't cover it and I can't always afford it. Anyways I was taking 200mg twice a day for the last few months and other than some weight gain it really does help with pain both musco-skeleton and neuropathy( hot tingly pain). However over the last month I started getting some pulsing in my brain, pressure on the front of my head and a resting tremor. I also was getting what seemed like panic attacks and then I almost had a full blown seizure. Well it turns out that all of that was from the Lyrica and I have had to stop taking it for now. I am not trying to tell anyone to stop taking Lyrica because I think it is probably the best drug we have but please watch your symptoms and if you are getting tremors try reducing your dosage and see a doctor. Good Luck Tom

 

Fantod - July 2

Thanks for the excellent information Tom.

Did you know that you can ask the drug manufacturer for assistance with your prescription costs? Things are tough for a lot of people right now. Most of the drug manufacturers have programs in place to offer assistance. Some of them are offering free medication for up to a year with some documentation to prove that you require assistance. Their individual websites should have some information on this subject. Take care and enjoy the upcoming holiday weekend.

 

JOEGIRL - August 10

I have been on Lycria about 2 months and all was going well until just the last few days suddenly something has changes. After ready your post I am concerned. I have noticed that I have been a little jerky or jumpy when I lay down and been kinda getting nervous.or panicy and had to take a xannnax.I am on low does of 50 m and I take pericet 10. as needed.I thnk I have gainned a little weight and I feel all bloated. My hands and feet have been swelling some. Has anyone else had this problem and was it the Lyrica??

 

countrygal - November 7

I had a horrible reaction to Lyrica. After my second dosage, my speech became extremely slurred, I was shaking violently and lost movement in my legs. When I first arrived at the emergency room, the doctor said prior to talking to me he thought one of two things was going, I was in drug withdrawl or the beginning stages of a stroke. Well, it was neither one. I was very fortunate that the doctor on duty that day has participated in a drug trial for Lyrica in Canada before it came to the U.S. He knew instantly when he was told that I had taken Lyrica that I was having a reaction from it. Indeed he was correct! Lyrica is NOT my friend!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question